# SDR TWAA0014303

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FUSELAGE TO WING TIE ANGLE WAS CRACKED AT STA 605, BETWEEN LONGERON 22L AND 23L.  REPLACED WING TO FUSELAGE TIE ANGLE PER DOUGLAS DRAWING 5910068.
